Going from about 60-100 mg of Percocet a day for a year to nothing!! This sucks so bad idk what to do and no subs are NOT an option... Also have neuropathy due to nerve damage..
Yes, bananas will help a tiny bit. What you are experiencing feels quite like having the worst flu, the flu and a stomach virus at once, so you must keep yourself hydrated. That is a very high priority, hydration.
IF you begin having problems sleeping, try good old Benadryl for sleep. Melatonin and Valerian Root work (eventually) for sleep and also for that panicky feeling, if you experience that. There is a tea, called "Sleepy-Time Tea, it tastes like road-kill, but I've some friends that drink it nightly for help sleeping. It is really horrible tasting, so dump in a ton of honey or agave!
For neuropathy you will need to see your doctor for Neurontin (gabapentin) or Lyrica. Something to help your nerve pain. But I've found little relief in either.
Also, a good multi vitamin with minerals is a great idea... IF your tummy can handle taking a vit each day. Magnesium and Potassium are paramount, including all of the B vitamins. But watch the potassium as too much can harm you.
Have you gone thru opiate withdrawal before? If so, you know what to expect.
If not, I can help you out a bit. Also if you decide to stay here for support, I promise to be your biggest cheerleader for your withdrawal. I did the same thing, cold turkey off of straight oxycontin that I took for about ten years, so I know exactly what you are going thru! It's no walk in the park, to be sure!!
Best to you,
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2012 • 2 answers
Posted 7 Dec 2012 • 5 answers
Posted 16 Feb 2015 • 3 answers
Posted 17 Jun 2016 • 1 answer
I take 200mg lyrica 3 times a day for fibermyalga, also neuropathy, what mg of gabapentin do I take?
Posted 2 Jul 2016 • 5 answers